# SDR UALA2012030601413

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 65,485 hours, 12,437 cycles
- Engine: Pwa PW4077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 5287011330
- Condition: Missing
- Location: Flaperon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING UPPER INBOARD FLAPERON SEAL MISSING.  FOUND ABOUT 4 FEET MISSING.  REPLACED FLAPERON SEAL.
